On Soft \(\textit{Ig}^*\) Closed Sets in Soft Ideal Topological Spaces

V. Inthumathi, V. Chitra, K. Ponmani

Abstract


In this paper we introduce and study the notions of soft \(\mathit{Ig}^{*}\) closed sets in soft ideal topological spaces and investigate some of their properties.

Keywords


Soft \(\mathit{Ig}\) closed sets; Soft \(\mathit{Ig}^{*}\) closed sets; \(\mathit{sIg}^{*}\) closure; \(\mathit{sIg}^{*}\) interior

Full Text:

PDF

References


M.I. Ali, F. Feng, X. Liu, W.K. Min and M. Shabir, On some new operations in soft set theory, Comput. Math. Appl. 57 (2009), 1547 – 1553.

I. Arokiarani and A. Arokia Lancy, Generalized soft (gbeta) closed sets and soft (gsbeta) closed sets in soft topological spaces, International Journal of Mathematical Archive 4 (2013), 17 – 23.

S. Hussain and B. Ahmad, Some properties of soft topological spaces, Comput. Math. Appl. 62 (2011), 4058 – 4067.

A. Kandil, O.A.E. Tantawy, S.A. El-Sheikh and A.M. Abd El-latif, (gamma)-Operation and decompositions of some forms of soft continuity in soft topological spaces, Ann. Fuzzy Math. Inform. 7 (2014), 181 – 196.

A. Kandil, O.A.E. Tantawy, S.A. El-Sheikh and A.M. Abd El-latif, (gamma)-Operation and decompositions of some forms of soft continuity of soft topological spaces via soft ideal, Ann. Fuzzy Math. Inform. 9(3) (2015), 385 – 402.

A. Kandil, O.A.E. Tantawy, S.A. El-Sheikh and A.M. Abd El-latif, Soft ideal theory, soft local function and generated soft topological spaces, Appl. Math. Inf. Sci. 8(4) (2014), 1595 – 1603.

K. Kannan, Soft generalized closed Sets in soft topological spaces, Journal of Theoretical and Applied Information Technology 37 (2012), 17 – 21.

A. Kalavathi and G. Sai Sudara Krishnan, Soft (g^*) closed and soft (g^*) open sets in soft topological spaces, Journal of Interdisciplinary Mathematics 19 (2016), 65 – 82

G. Kale and A.C. Guler, Regularity and Normality on soft deal topological spaces, Ann. Fuzzy Math. Inform. 9(3) (2013), 373 – 383.

P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Comput. Math. Appl. 45 (2003), 555 – 562.

D.A. Molodtsov, Soft set theory-first results, Comput. Math. Appl. 37 (1999), 19 – 31.

D. Molodtsov, V.Y. Leonov and D.V. Kovkov, Soft sets technique and its application, Nechetkie Sistemy i Myagkie Vychisleniya 1(1) (2006), 8 – 39.

H.I. Mustafa and F.M. Sleim, Soft generalized closed sets with respect to an ideal in soft topological spaces, Applied Mathematics and Information Systems 8(2) (2014), 665 – 671.

M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl. 61 (2011), 1786 – 1799.

S. Das and S.K. Samanta, Soft metric, Annals of Fuzzy Mathematics and Informatics 6 (2013), 77 – 94.

I. Zorlutuna, M. Akdag, W.K. Min and S. Atmaca, Remarks on soft topological spaces, Ann. Fuzzy Math. Inform. 3(2) (2012), 171 – 185.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.950

eISSN 0975-5748; pISSN 0974-875X